# SDR AALA200802124

- Difficulty date: August 18, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Engine: Pwa JT8D217
- Engine time: 11,058 hours, 365 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

MSY INFLIGHT T2224/18AUG DFW TO PBI.  CREW REPORTED NR 2 ENGINE OIL LOW PRESSURE INDICATION AT FLIGHT LEVEL 330.  CREW SHUT DOWN ENGINE AND LANDED MSY WITHOUT INCIDENT.  SINGLE ENGINE TIME 17 MINUTES.  REPLACED NR 2 ENGINE ON 20 AUG AT MSY DUE TO OIL PRESSURE OUT OF LIMITS.  SYSTEM GROUND CHECKED NORMAL OPS.
